# SDR SWAA2013090419844

- Difficulty date: August 21, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 591911079
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR 2ND LOWER AFT BEAM CRACKED IN CORNER.  REPAIRED DOUBLER IAW SRM.
